MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 36IN 1 S/A CTX; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 36IN 1 S/A CTX; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP371T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device batch number qjmssl, and no non-conformances were identified.Additional information was requested and the following information was obtained: please provide procedure name and date: no further information is available.Did the needle break at the tip or at the body? no further information is available.Is the broken needle available for analysis? no sample will be returned.Any photos available for visual analysis? no photos are available.How was procedure successfully completed? no further information is available.No further information will be provided.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the needle broke.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 10/14/2021.H6 component code: g07002 - device not returned.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but unavailable: please provide procedure name and date: no further information is available.Did the needle break at the tip or at the body? no further information is available.Is the broken needle available for analysis? no sample will be returned.Any photos available for visual analysis? no photos are available.How was procedure successfully completed? no further information is available.No further information will be provided.Trade name - irgacare® active.Ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ 275 g/m.

Brand Name
PDS+ VIO 36IN 1 S/A CTX
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12583144
Report Number2210968-2021-09245
Device Sequence Number3787665
Product Code NEW
UDI-Device Identifier10705031048201
UDI-Public10705031048201
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberPDP371T
Device Catalogue NumberPDP371T
Device Lot NumberQJMSSL
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date10/14/2021
Patient Sequence Number1